* Upcoming papers  
Subject Keyword Abstract Author
Quantized Sliding Mode H ∞ Control for Singular Markovian Jump Systems with Sensor Failure and Randomly Changing Structure

Wei Zheng, Zhiming Zhang*, Hong-Bin Wang, and Ming-Quan Zhang
International Journal of Control, Automation, and Systems, vol. 19, no. 12, pp.3890-3902, 2021

Abstract : The H∞ sliding mode control is studied for a class of singular Markovian jump systems with sensor failure, incompleted transition probabilities and randomly changing structure. A quantized input sliding mode controller is designed to deal with the sensor failure and time-varying delay. A new sliding mode surface and a new Lyapunov function are constructed to achieve the system stable and reduce the effect of the jumping mode. Based on the linear matrix inequalities (LMIs) theory, some sufficient conditions are derived to guarantee stochastically admissible with performance γ. The sliding mode reachability is also guaranteed. Simulation results are given to illustrate the effectiveness of the proposed method in this paper.

Keyword : Incomplete transition probabilities, quantized input, sensor failure, singular Markovian jump systems.

Download PDF : Click this link

Business License No.: 220-82-01782